MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 16MM THREAD/55MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 16MM THREAD/55MM; SCREW, FIXATION, BONE
Model Number 208.850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4): the reported event required medical/surgical intervention to preclude permanent damage to a body structure because of malunion/nonunion and possible infection due to gunshot wound without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of 7.3mm cannulated screw 16mm thread/50mm, 7.3mm cannulated screw 16mm thread/55mm and plate from proximal femur and revised to 130 degree blade plate due to malunion/nonunion and possible infection due to gunshot wound.It is unknown if there was surgical delay.Procedure was successfully completed.Patient status is unknown.This complaint captures the post-op event while (b)(4) captures the intra-op event.This complaint involves three (3) devices.This report is for one (1) 7.3mm cannulated screw 16mm thread/55mm.This report is 2 of 3 for (b)(4).

Brand Name
7.3MM CANNULATED SCREW 16MM THREAD/55MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8524762
Report Number2939274-2019-57537
Device Sequence Number1885037
Product Code HWC
UDI-Device Identifier10886982149930
UDI-Public(01)10886982149930
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K962011
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number208.850
Device Catalogue Number208.855
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR